Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 11, 2011, 10:37 PM CDT for Harper County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 10:37 PM CDT (03:37 UTC)
- Expired
- Jun 11, 2011, 11:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Harper County, KS
The radar
The Vance AFB radar (KVNX), 43 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250
WUUS53 KICT 120337
SVRICT
KSC077-120430-
/O.NEW.KICT.SV.W.0208.110612T0337Z-110612T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1037 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1130 PM CDT
* AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF HAZELTON...OR 16 MILES SOUTHWEST OF
ANTHONY...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ANTHONY...WALDRON...ATTICA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3700 9836 3737 9836 3738 9822 3711 9786
3699 9816 3699 9835
TIME...MOT...LOC 0336Z 230DEG 15KT 3706 9828
WIND...HAIL 60MPH 1.50IN
$$
DUNTEN3 follow-up statements
158
WWUS53 KICT 120350
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1050 PM CDT SAT JUN 11 2011
KSC077-120430-
/O.CON.KICT.SV.W.0208.000000T0000Z-110612T0430Z/
HARPER KS-
1050 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARPER COUNTY UNTIL 1130 PM CDT...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF WALDRON...OR 13 MILES WEST OF ANTHONY...
MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ANTHONY...ATTICA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3699 9816 3699 9835 3700 9836 3737 9836
3738 9822 3711 9786
TIME...MOT...LOC 0350Z 230DEG 15KT 3710 9822
WIND...HAIL 60MPH 1.50IN
$$
DUNTEN875
WWUS53 KICT 120404
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT SAT JUN 11 2011
KSC077-120430-
/O.CON.KICT.SV.W.0208.000000T0000Z-110612T0430Z/
HARPER KS-
1104 PM CDT SAT JUN 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HARPER COUNTY UNTIL 1130 PM CDT...
AT 1059 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF WALDRON...OR 10 MILES WEST OF ANTHONY...
MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ANTHONY...ATTICA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3699 9816 3699 9835 3700 9836 3737 9836
3738 9822 3711 9786
TIME...MOT...LOC 0404Z 236DEG 14KT 3713 9818
WIND...HAIL 60MPH 1.00IN
$$
DUNTEN280
WWUS53 KICT 120421
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1121 PM CDT SAT JUN 11 2011
KSC077-120431-
/O.EXP.KICT.SV.W.0208.000000T0000Z-110612T0430Z/
HARPER KS-
1121 PM CDT SAT JUN 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARPER COUNTY
WILL EXPIRE AT 1130 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
LAT...LON 3699 9816 3699 9835 3700 9836 3737 9836
3738 9822 3711 9786
TIME...MOT...LOC 0421Z 236DEG 14KT 3717 9811
$$
DUNTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:39 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 11, 7:39 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 739 PM CDT SAT JUN 11 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN FORECAST CONCERN IS CONVECTION. PRETTY HIGH LIKELIHOOD FOR THUNDERSTORMS MOVING INTO THE AREA TONIGHT. THE ONGOING CONVECTION OVER THE HIGH PLAINS WILL MOVE EAST. EXPECTING TO AFFECT KRSL BY 03Z...KSLN/KHUT BY 04Z...KICT BY 05Z. KCNU...THE POSSIBILITIES ARE A BIT MORE UNCERTAIN. IF STORMS MAKE IT THERE...WE ARE LOOKING AT AFTER 08Z. ONCE THE MCS PASSES THE AREA...CONDITIONS WILL BE VFR FROM WEST TO EAST FROM 13-16Z. COOK && .PREV DISCUSSION... /ISSUED 329 PM CDT SAT JUN 11 2011/ DISCUSSION... THE MAIN FORECAST CONCERN IS THUNDERSTORM CHANCES TONIGHT AND TEMPERATURES AND TEMPERATURES FOR THE END OF THE WEEKEND AND BEGINNING OF THE WORK WEEK. SYNOPSIS: THE MAIN UPPER LEVEL PATTERN HAS CHANGED VERY LITTLE OVER THE PAST FEW DAYS WITH A BROAD RIDGE OVER THE EASTERN CONUS AND A TROUGH OVER THE WESTERN SEABOARD. THE CENTRAL PLAINS HAVE BEEN IN SOUTHWESTERLY FLOW ALOFT WITH MULTIPLE DISTURBANCES MOVING NORTHEAST OVER THE AREA. THE COLD FRONT THAT HAS IMPACTED KANSAS WEATHER THROUGH THE PAST FEW DAYS HAS FINALLY PUSHED INTO OKLAHOMA...BUT IS SLOWLY RETREATING BACK TO THE NORTH AND IS APPROACHING THE OKLAHOMA/KANSAS BORDER AS A WARM FRONT. THIS FRONTAL BOUNDARY WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT OVER THE HIGH PLAINS THIS AFTERNOON/EVENING. WITH THE MAJORITY OF SOUTHERN AND EASTERN KANSAS NORTH OF THE FRONT...TEMPERATURES ARE IN THE MORE MODERATE 80S UNDER MOSTLY CLEAR SKIES. TONIGHT - SUNDAY CURRENT SHORT TERM MODEL GUIDANCE...INCLUDING THE NAM/RUC/HRRR INDICATE THAT THUNDERSTORMS WILL DEVELOP ACROSS THE HIGH PLAINS IN DECENT UPSLOPE FLOW. AN UPPER LEVEL DISTURBANCE MOVING ACROSS THE AREA WILL AID...GIVING UPPER LEVEL SUPPORT IN A CAPE AND SHEAR RICH ENVIRONMENT. SUPERCELLS WILL BE POSSIBLE WITH THE STRONGLY TURNING SURFACE TO MID-LEVEL SHEAR ENVIRONMENT. EXPECT THESE THUNDERSTORMS TO DEVELOP AND MOVE EASTWARD DURING THE EVENING HOURS...AND EVENTUALLY DEVELOP INTO A MCS. THE LATEST GUIDANCE SUPPORTS THE MCS MOVEMENT ACROSS SOUTHERN KANSAS...EXITING INTO MISSOURI BY SUNDAY MORNING. WITH THE CONSISTENCY IN THE MODEL GUIDANCE...HAVE TRENDED POPS FROM WEST TO EAST FROM THIS EVENING TOWARD 12-18Z TOMORROW. THE BEST CHANCES FOR SEVERE WEATHER WILL BE OVER WESTERN KANSAS...WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREAT...THERE IS A TORNADO THREAT...BUT THE TEMPERATURE-DEWPOINT SPREAD IS FAIRLY LARGE TO MINIMIZE THAT THREAT. AS THE MCS MOVES EASTWARD THE MAIN THREATS WILL BE LARGE HAIL AND SOME GUSTY WINDS. FEEL THAT TEMPERATURES SUNDAY WILL BE TRICKY. THE WARM FRONT IS EXPECTED TO MOVE FURTHER NORTH...RETURNING TEMPERATURES INTO THE HOT 90S...BUT WITH THE MORNING CONVECTION AND LEFT OVER CLOUD COVER...TEMPERATURES IN CENTRAL AND SOUTHEASTERN KANSAS COULD STAY IN THE COOLER LOW 80S. MONDAY - WEDNESDAY: THE WARM FRONT WILL BE THROUGH THE WHOLE AREA BY MONDAY...WITH THE NEXT COLD FRONT APPROACHING ATTACHED TO A SURFACE LOW OVER WEST CENTRAL KANSAS. TEMPERATURES FOR MONDAY LOOK TO BE HOT WITH THE CENTURY MARK LIKELY ACROSS SOUTH CENTRAL KANSAS. THERE IS A HINT OF THUNDERSTORM DEVELOPMENT LATE MONDAY ALONG THE FRONT OVER NORTHERN OKLAHOMA INTO SOUTH CENTRAL KANSAS...BUT CONFIDENCE IS LOW WITH THIS FEATURE WITH CONCERN ABOUT LIFT ALONG THE FRONT WITH WEAKER CONVERGENCE. AN UPPER LEVEL WAVE IS MOVING THROUGH TUESDAY AND WILL SLOWLY DRAG THE FRONT THROUGH THE AREA AND INTO SOUTHEASTERN KANSAS BY LATE TUESDAY. THIS WILL BRING SOME RELIEF TO TEMPERATURES...BUT STILL EXPECT TEMPERATURES TO REACH INTO THE LOW 90S DURING THE DAY. AT THIS TIME THE BEST CHANCES FOR THUNDERSTORMS WILL STAY NORTH ALONG THE WARM FRONT OVER NORTHEASTERN KANSAS AND INTO MISSOURI. BUT AS THE FRONT MOVES INTO SOUTHEASTERN KANSAS...THERE LOOKS TO BE ENOUGH LIFT TO BRING SLIGHT TO CHANCE POPS FOR LATE TUESDAY/EARLY WEDNESDAY MAINLY FOCUSED OVER EASTERN KANSAS. THURSDAY - SATURDAY: THE UPPER LEVEL DISTURBANCE WILL PUSH EASTWARD OUT OF THE REGION BY THURSDAY...PUSHING ALL PRECIPITATION NORTH AND EAST WITH HIGH PRESSURE MOVING OVER QUICKLY AT THE SURFACE. ANOTHER DISTURBANCE APPROACHES FOR FRIDAY...AND LEE CYCLOGENESIS QUICKLY REDEVELOPS. SOUTHERLY FLOW RETURNS WITH TEMPERATURES REACHING BACK INTO THE 90S. THE MEDIUM RANGE MODELS HAVE SOME DISCREPANCIES BY DAYS 6 AND 7 THAT LOWER CONFIDENCE IN PRECIPITATION DEVELOPMENT. HOWEVER...THEY DO SHOW THE SURFACE LOW DEEPENING WITH PRECIPITATION DEVELOPING IN THE WARM SECTOR...OVER EASTERN KANSAS...BY FRIDAY AND SATURDAY. THUS...HAVE GONE WITH MODEL CONSENSUS FOR POPS IN THE EXTENDED. BILLINGS AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU VFR CONDITIONS WILL PREVAIL FOR ALL TAF SITES THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN KANSAS LATER THIS AFTERNOON/EVENING THEN MERGE INTO A COMPLEX OF STORMS. THIS ACTIVITY WILL MARCH EASTWARD AND REACH CENTRAL/SOUTH CENTRAL KANSAS AFTER 05Z. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 90 70 101 / 70 50 10 10 HUTCHINSON 65 89 70 102 / 70 40 10 10 NEWTON 65 87 69 101 / 70 50 10 10 ELDORADO 64 86 69 99 / 70 50 10 10 WINFIELD-KWLD 68 92 71 99 / 70 40 10 10 RUSSELL 64 88 67 94 / 80 20 10 10 GREAT BEND 65 90 68 96 / 80 20 10 10 SALINA 65 85 70 95 / 70 50 10 10 MCPHERSON 65 88 69 100 / 70 50 10 10 COFFEYVILLE 67 88 70 94 / 40 30 10 10 CHANUTE 65 87 69 93 / 40 50 20 10 IOLA 64 87 68 92 / 40 50 20 10 PARSONS-KPPF 66 87 70 93 / 40 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 11, 4:27 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 427 PM CDT SAT JUN 11 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-122130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 427 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING...HOWEVER THE BETTER CHANCES OF THUNDERSTORMS WILL ARRIVE LATE TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN KANSAS DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED TO MERGE INTO A COMPLEX OF THUNDERSTORMS AND THEN MOVE EASTWARD ACROSS SOUTH CENTRAL KANSAS AFTER MIDNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY RESIDUAL THUNDERSTORMS WILL IMPACT SOUTH CENTRAL AND SOUTHEAST KANSAS DURING THE MORNING AND INTO THE AFTERNOON HOURS. THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. HEAT INDICES WILL REACH NEAR 100 LATE MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS AND THEN AGAIN ON FRIDAY. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE WHOLE AREA LATE THURSDAY NIGHT AND INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER CENTRAL AND SOUTH CENTRAL KANSAS MAINLY ALONG AND WEST OF I-135 BEFORE MIDNIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS
In the hours before
Special weather statement, Jun 11, 6:03 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 603 PM CDT SAT JUN 11 2011 KSZ091-092-112330- HARPER-SUMNER- 603 PM CDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES... AT 600 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF MANCHESTER...OR 20 MILES SOUTH OF ANTHONY...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 11, 9:24 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 924 PM CDT SAT JUN 11 2011 KSZ091-120315- HARPER- 924 PM CDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF AMORITA...OR 19 MILES SOUTHWEST OF ANTHONY...AND MOVING NORTHEAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 11, 10:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1000 PM CDT SAT JUN 11 2011 KSZ032-047-120345- BARTON-RUSSELL- 1000 PM CDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON AND RUSSELL COUNTIES... AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SUSANK...OR 18 MILES NORTH OF GREAT BEND...AND MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Special weather statement, Jun 11, 10:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1029 PM CDT SAT JUN 11 2011 KSZ091-120400- HARPER- 1029 PM CDT SAT JUN 11 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER COUNTY... AT 1026 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF WALDRON...OR 16 MILES SOUTHWEST OF ANTHONY...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. DUNTEN
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.